Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Reductive algebras and automorphism groups of von Neumann algebras


Authors: Richard I. Loebl and Paul S. Muhly
Journal: Bull. Amer. Math. Soc. 81 (1975), 759-761
MSC (1970): Primary 46L15, 46L10; Secondary 22D10, 43A65
MathSciNet review: 0397434
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Arveson, On groups of automorphisms of operator algebras, J. Functional Analysis 15 (1974), 217–243. MR 0348518
  • 2. Frank Forelli, Analytic and quasi-invariant measures, Acta Math. 118 (1967), 33–59. MR 0209771
  • 3. Henry Helson and David Lowdenslager, Invariant subspaces, Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960) Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 251–262. MR 0157251
  • 4. R. V. Kadison, Isomorphisms of factors of infinite type, Canad. J. Math. 7 (1955), 322–327. MR 0071746
  • 5. R. I. Loebl and P. S. Muhly, Analyticity and flows on von Neumann algebras (in preparation).
  • 6. Masamichi Takesaki, Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math. 131 (1973), 249–310. MR 0438149

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L15, 46L10, 22D10, 43A65

Retrieve articles in all journals with MSC (1970): 46L15, 46L10, 22D10, 43A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13863-8